# SDR MWEA00168

- Difficulty date: March 16, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 59114473
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON FRAME 661 AT LONGERON 17R, 16R, AND 15R.  FABRICATED AND INSTALLED NEW FRAME SECTION AND REPAIR SPLICES.
